# SDR AALA20020997

- Difficulty date: July 11, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AS11504K0232
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1265 - EN ROUTE SAT-DFW, COMPLETE LOSS OF LEFT HYDRAULIC SYSTEM QUANTITY.  EMERGENCY DECLARED.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT MLG LOCK ACTUATOR HOSE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
